# SDR AALA20160612008

- Difficulty date: June 10, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 3,203 hours, 333 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Zone 200
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EXTERIOR EMERGENCY PASSENGER DOOR VIEWING LIGHT ASSY AT R1 DOOR IS INOPERATIVE.  FOUND LOOSE CONNECTOR BEHIND LIGHT ASSY.  RESECURED CONNECTOR IAW SWPM 20-63-02. OPS CHECK NORMAL IAW AMM 33-49-03.
